MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE CR ALPOLY TIB SZ5 8MM; KNEE ALL POLY TIBIA

DEPUY ORTHOPAEDICS INC US ATTUNE CR ALPOLY TIB SZ5 8MM; KNEE ALL POLY TIBIA
Model Number 1516-00-508
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Fluid Discharge (2686); Swelling/ Edema (4577)
Date of Event 03/28/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for superficial infection.Event is serious and is considered mild.Event is not related to device and is related to procedure.Date of implant: (b)(6) 2022, date of event: (b)(6) 2022 (right knee).Treatment: irrigation and debridement.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Operative notes (b)(6) 2022 indicate the patient received a right total knee surgical intervention due to superficial infection.The patient was experiencing redness, slight swelling, drainage, and pain in the right knee.The surgeon performed an irrigation and debridement with excision of superficial infected tissue.No implants were revised.The surgery was completed without indication of complication by the surgeon.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with this complaint was not received for examination.The photo investigation found the evidence provided is pre-operatory.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mrae) was not performed.
 
Additional Manufacturer Narrative

Brand Name
ATTUNE CR ALPOLY TIB SZ5 8MM
Common Device Name
KNEE ALL POLY TIBIA
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE RAYNHAM MFG SITE
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
700 orthopaedic dr
warsaw, IN 46580
3035526892
MDR Report Key14144449
Report Number1818910-2022-07061
Device Sequence Number17150096
Product Code JWH
UDI-Device Identifier10603295421559
UDI-Public10603295421559
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1516-00-508
Device Catalogue Number151600508
Device Lot NumberJ98J10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2022
Supplement Date Received by Manufacturer04/13/2022
04/27/2022
05/12/2022
Initial Report FDA Received Date04/19/2022
Supplement Report FDA Received Date04/22/2022
05/05/2022
05/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FEM RT SZ 6 CEM; ATTUNE MEDIAL DOME PAT 35MM; DEPUY CMW 1 40G; DEPUY CMW 1 40G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale
Patient Weight75 KG
Patient EthnicityNon Hispanic
Patient RaceWhite